Jump to content
Patty L

Keytruda Itching and Rash

Recommended Posts

I have been on Keytruda for 7 months and it is working great for the cancer.  I have a terrible rash on back and arms and itching constantly.  Any suggestions on what I can do to control the rash and itching .  Would greatly appreciate any suggestions.

Share this post


Link to post
Share on other sites

Patty - My mom was on Keytruda for a year.  The rash got pretty bad and would keep her up at night.  As Johnny said, talk to your docs first, but my mom's doc suggested Benedryl at night to help with the itch and to sleep.  My mom switched from a loofah to a sponge and only used Aveeno body wash.  She tried steroid creams from the docs and excema creams.  Nothing really seemed to cut the itch.

There is a LUNGevity Immunotherapy group on Facebook that has had some really good tips about the rash that you might want to check out (if you do Facebook).  

Share this post


Link to post
Share on other sites

Patty L

i have been using Derma -E itch Relief Lotion for over six months and for me works within minutes, i have never had rash just the itching and that seems to be now mostly gone just the odd time during the night. Never used anything else.

Bob

Share this post


Link to post
Share on other sites

Patty I'm on opdivo and for the last 8 months I've had extreme itchy skin which has gone into a horrible scaly psoriasis type rash on my legs and around both ankles and top of my feet and one patch on each breast and the steroid cream settles the itchy part quite well but even using sorbolene and glycerin cream to moisturize doesn't clear the rash at all and I'm just lucky it's not my face or arms that are rashy ...I asked my oncologist for a referral to a dermatologist which I see next Monday so I'm hoping on a good note that he'll have some solution but I wont hold my breath and best of all the opdivo is working at keeping the cancer away so I shouldnt complain...

Share this post


Link to post
Share on other sites

×